Follow
Share
This question has been closed for answers. Ask a New Question.
Find Care & Housing
Medications can cause dementia-like symptoms. Only a doctor can figure this out. There are brain scans that can be done, plus other sophisticated tests, but the doctor needs to know all of the medications taken. Please try to get her in to see a doctor.
Take care,
Carol
Helpful Answer (0)
Report

My mother does the same thing. She does have dementia but she over medicates mostly due to depression. Now I put her medications in a weekly pill box so she knows when to take them and she can't take too many pain pills. Hope this helps.
Helpful Answer (0)
Report

My mother is the same. She was in a nursing home for awhile after a broken hip and they had her up to 10 Vicodin a day (this was 2 years ago and we have only successfully reduced that to 3 a day although she has no real "pain source") I am convinced that much of her woozy-ness and absolute meanness is due to the meds. But on the other hand, she has always been a mean one... Get the tests for your mom.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.